# SDR AU510001790

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 79341
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) ELECTRICAL BURNING SMELL IN CABIN. INVESTIGATION FOUND EVIDENCE OF OVERHEATED FLUORESCENT CABIN LIGHTING BALLAST. AIRCRAFT IS FOREIGN REGISTERED. (CASA NR 510001790)
